Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    A Nonlinear Dynamic Model for Periodic Motion of Slender Threadline Structures

    Jinling Long1,2, Bingang Xu1,3, Xiaoming Tao1

    CMES-Computer Modeling in Engineering & Sciences, Vol.72, No.4, pp. 273-298, 2011, DOI:10.3970/cmes.2011.072.273

    Abstract Moving slender threadline structures are widely used in various engineering fields. The dynamics of these systems is sometimes time dependent but in most cases follows a periodic pattern, and slender yarn motion in textile engineering is a typical problem of this category. In the present paper, we propose a nonlinear approach to model the dynamic behavior of slender threadline structures with a real example in the analysis of slender yarn motion in spinning. Moving boundary conditions of yarn are derived and a consequence of the perturbation analysis for the dimensionless governing equations provides the zero order approximate equation of motion… More >

Displaying 1-10 on page 1 of 1. Per Page